# SDR CA040325005

- Difficulty date: March 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 61,021 hours
- Engine: Allsn 501D13D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Leaking
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW EXPERIENCED A LOSS OF CABIN PRESSURE AND A CORRESPONDING DOOR WARNING LIGHT. THE CREW RETURNED TO DEPARTURE, CYCLED THE C1 DOOR, AND RE-DEPARTED WITHOUT FURTHER INCIDENT.
